Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Diffuse sequences and perfect $ C\sp \ast$-algebras


Authors: Charles A. Akemann, Joel Anderson and Gert K. Pedersen
Journal: Trans. Amer. Math. Soc. 298 (1986), 747-762
MSC: Primary 46L05
DOI: https://doi.org/10.1090/S0002-9947-1986-0860391-1
MathSciNet review: 860391
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The concept of a diffuse sequence in a $ {C^{\ast}}$-algebra is introduced and exploited to complete the classification of separable, perfect $ {C^{\ast}}$-algebras. A $ {C^{\ast}}$-algebra is separable and perfect exactly when the closure of the pure state space consists entirely of atomic states.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1986-0860391-1
Keywords: Perfect $ {C^{\ast}}$-algebras, diffuse sequences
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society